MathSciNet Relay Station
MathSciNet bibliographic data
MR1333299 05B05
Khosrovshahi, G. B.; Nowzari-Dalini, A.; Torabi, R. Some simple and automorphism-free $2\text{-}(15,5,4)$ designs. J. Combin. Des. 3 (1995), no. 4, 285–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement